# SDR 00137

- Difficulty date: May 6, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N333TW
- Make and model: Lear 24
- Aircraft serial: 168
- Aircraft time: 15,710 hours, 14,946 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 15,710 hours, 14,946 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED RIGHT THRUST REVERSER UNSAFE LIGHT ILLUMINATED DURING DESCENT.  PER CHECKLIST ENGINE SHUT DOWN AND EXECUTED AN UNEVENTFUL LANDING IN LRD.  REPLACED CONNECTOR, OPS CHECKED GOOD.
